# SDR R61A201801220062

- Difficulty date: January 8, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 21,386 hours, 14,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN VALLEY AND EDGE OF FWD AND AFT GIRT BAR FITTING CUTOUT L1 DOOR THRESHOLD. REMOVED AND REPLACED THE THRESHOLD  IAW SRM 51-40-08.
